# SDR MASA2015030512941

- Difficulty date: March 5, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 28,639 hours, 22,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S FWD FLASHLIGHT INOPERATIVE.  PLACED ON MEL.
